I completed my course approximately 5 weeks ago and have experienced "hard" bowel movements and more frequent urges. I have never experienced any problems for 40 years. I am 65 years old and eat the same diet. Any thoughts? Thanks
Anorexia and vomiting have been recorded as delayed side effects of Biaxin but not constipation and stomach cramps which you describe. See your doctor if these symptoms persist.
- Biaxin Information for Consumers
- Biaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Biaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2009 • 2 answers
Biaxin Filmtab - Im allergic to penicellin. does biaxin have it in it? it was gave to me for bronc/?
Posted 16 Apr 2011 • 1 answer
Posted 28 Jul 2011 • 1 answer
Posted 22 Oct 2012 • 1 answer
Posted 30 Mar 2014 • 1 answer